So, as a lot of you know that have read my posts before this, I’ve been taking sertraline since around February and it’s been a bumpy road, and not just because I was on the medication. So I currently went from 50mg to 75mg, say about a week ago now. For a good while at least almost two weeks I felt pretty content for the most part. Now it’s starting to creep back in. It was such a battle to get through all of those feelings I sincerely thought I was fully getting better. So I guess I’m just on here writing because I don’t know if it’s just side effects or if I never really was better?
It sounds like you just upped the dose about a week ago. Maybe give it a few more weeks to settle in your system. Also give a meditation a try for extra calming and grounding during the transition. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.